# SDR 97ZZZX3143

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - THE AILERON CENTER INTERCONNECT CABLES (BOTH) ARE CORRODED AT THE WING ROOT PULLEYS. REMOVED AND REPLACED BOTH CENTER AILERON INTERCONNECT CABLES, TENSIONED AND SAFETIED.  GENERATED SEPARATE WC FOR AILERON FUNCTIONAL TEST.
